# SDR DALA2018092105698

- Difficulty date: September 16, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 73,599 hours, 15,135 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ABOVE ROW 3 RIGHT AISLE ARE INOPERATIVE. FOUND LOOSE CONNECTION AND SECURED MCO/PLACARD REMOVED.
